# SDR SWAA2021120950168

- Difficulty date: December 6, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737
- Aircraft serial: 33861
- Aircraft time: 58,656 hours, 34,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT AFT EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY CHECK. ; / [01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
